# SDR SWIA200515284

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 27,730 hours, 38,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAY ON AFTER FA'S TEST.  REPLACED EMERGENCY BUSS CONTACTOR NR 2 K0519.  OPERATIONAL CHECK GOOD.
